MAUDE Adverse Event Report: Integra LifeSciences Mansfield CUSHING RONG 7 2X10MM STR; Instruments - Cutting & Dissecting

Integra LifeSciences Mansfield CUSHING RONG 7 2X10MM STR; Instruments - Cutting & Dissecting
Catalog Number 280405
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2026
Type of Reportable Event Malfunction

Brand Name
CUSHING RONG 7 2X10MM STR
Common Device Name
Instruments - Cutting & Dissecting
Manufacturer (Section D)
Integra LifeSciences Mansfield
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
Integra LifeSciences Mansfield
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
+1(609)936-2319
MDR Report Key50568822
Report Number3014334038-2026-00067
Device Sequence Number10098262
Product Code HTX
UDI-Device Identifier10381780385783
UDI-Public10381780385783
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number280405
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date09/02/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age25 YR
Patient SexFemale
Patient RaceWhite